Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Should i continue with Progyluton tablets even though i have white vaginal discharge and breast pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 338 Questions
i have been taking Progyluton tablets for the last 21 days, and i have had no widthdrawal bleed, but i anm getting breat pains and a white odourless discharge, should i start another pack after the seven day break, I have been diagonosed with Premature Ovarian Failure
Posted Sat, 5 May 2012 in Women's Health
Answered by Dr. Sumanth.P 35 minutes later
Hello Bacchanalbae,

Thanks for your query.

Discharge per vagina is most commonly associated with the use of progyluton. Even breast pain and tenderness which are uncommon could also occur.
But the above two symptoms are assoscated with this drug in many women.

These symptoms particularly vaginal discharge comes down on long term use.
So do not discontinue the medication.

Bleeding usually starts few days after taking of last tablet.

You may restart after 7 day break.

Wait for withdrawl bleed, since it does not occur immediately after stoppage
of tablet.

Hope I have answered your query. I will be available for your follow up queries If any.

Wishing you good health.


Above answer was peer-reviewed by
Follow-up: Should i continue with Progyluton tablets even though i have white vaginal discharge and breast pain? 2 hours later
It has been more than six days since my last tablet and i have not had a bleed, should i start back on the next packet
Answered by Dr. Sumanth.P 10 hours later

Thanks for writing again.

Since you have been diagnosed with premature ovarian failure, it is normal not to have vaginal withdrawal bleeding.

You can proceed with your next pack of progyluton tablets and see if withdrawal bleeding occurs after next 21 days.

If still you do not get any bleeding then you need to get an opinion of your gynaecologist as you might have to discontinue taking progyluton.

Hope I have answered your query.

Wishing you an early recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor